# SDR CHQA201100156

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 26,103 hours, 21,327 cycles
- Engine: Allsn AE3007A
- Engine time: 15,299 hours, 12,082 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00188
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 12,065 hours, 9,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON CLIMBOUT AUTO PRESSURIZATION FAILED AND ALL INDICATIONS BLANKED OUT.  THEY SWITCHED TO MANUAL MODE BUT STILL WOULD NOT PRESSURIZE.  THE AIRCRAFT THEN RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  THE AUTO PRESSURIZATION SYSTEM WAS PLACED ON MEL AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE PRESSURIZATION MEL WAS CLEARED IN KCMH ON 5/1/2011 WHEN THE DIGITAL PRESSURE CONTROLLER WAS REPLACED.
